# SDR DALA1126019858

- Difficulty date: April 14, 2011
- Submitted: April 15, 2011
- Operation: Air carrier
- Aircraft: N767NC
- Make and model: Doug DC-9-51
- Aircraft serial: 47724
- Aircraft time: 79,161 hours, 78,310 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER FUSELAGE BS Y343 BETWEEN LONG 18R AND 19R EXTERNAL SKIN WITH DENT.  REMOVED DAMAGED AREA AT LOWER FUSELAGE STA Y343 BETWEEN LONG 18R AND 19R, DIAMETER CUT OUT .550", FABRICATED AND INSTALLED INTERNAL REPAIR FINGER DOUBLER AND EXTERNAL REPAIR DOUBLER, INTERNAL REPAIR DOUBLER, FILLER ANDSKIN PLUG IAW DC9 SRM 53-04 FIG 38 VIEW V AND SRM 51-30-5.  INSTALLED ID TAG.
